Commentarii Mathematici Helvetici

Full-Text PDF (279 KB) | Metadata | Table of Contents | CMH summary
Volume 87, Issue 2, 2012, pp. 355–383
DOI: 10.4171/CMH/256

Published online: 2012-04-17

Small points on rational subvarieties of tori

Francesco Amoroso[1] and Evelina Viada[2]

(1) Université de Caen, France
(2) Universität Basel, Switzerland

Let $V$ be a subvariety of a torus defined over the rational numbers. We study the distribution of points of small Weil’s height on $V$. We simplify the proof and we improve previous results by the first author and S. David. We obtain a totally explicit version of a generalized Dobrowolski result on the Lehmer problem.

Keywords: Heights, Lehmer’s problem

Amoroso Francesco, Viada Evelina: Small points on rational subvarieties of tori. Comment. Math. Helv. 87 (2012), 355-383. doi: 10.4171/CMH/256